I was sick all weekend with cold/crud, I went to the doctor on Monday morning. He suggested I get a steroid shot to help me feel better quick. I agreed. I have not been able to go to sleep or if I do happen to fall asleep, I just manage to stay asleep about an hour. I feel some what nervous or jittery. Here is is 3:30 am still up. He also said it would spike my blood sugar level for a few days. I didnt ask him if I needed to do anything with my dosage during this time. Also, he prescribed to me Levofloxacin 750mg which I took one of those about 11:00 AM this same day. Ive been reading the papers you get with the prescription and noticed that it may not mix well with oral anti-diabetes medicines or insulin, which I take both of. But far as I knew, he knew I took these meds, so Im wondering if I my body could be reacting like this do to that. I also took an Alegra to help stop the runny nose, watery eyes and sneezing. Did I just put too much new meds in my body at one time?